# SDR SWAA2024012939233

- Difficulty date: January 8, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 30,377 hours, 14,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB BRACKET CRACKED FWD I/B AREA<[01] REPLACED BRACKET PER SRM 51-40-02.;[02] INSPECTION C/W FOR CA #1
